American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33A15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Robert A. Gustafson. A generalization of Selberg's beta integral. Bull. Amer. Math. Soc. 22 (1990) 97-105. MR 1001607.
Abstract, references, and article information   
View Article: PDF

[2] Kevin W. J. Kadell. The $q$-Selberg polynomials for $n=2$ . Trans. Amer. Math. Soc. 310 (1988) 535-553. MR 973170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J.-L. Lavoie. Some summation formulas for the series $\sb 3F\sb 2(1)$ . Math. Comp. 49 (1987) 269-274. MR 890268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Joaquin Bustoz and Mourad E. H. Ismail. On gamma function inequalities . Math. Comp. 47 (1986) 659-667. MR 856710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Kevin W. J. Kadell. A proof of Andrews' $q$-Dyson conjecture for $n=4$ . Trans. Amer. Math. Soc. 290 (1985) 127-144. MR 787958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Andrea Laforgia. Further inequalities for the gamma function . Math. Comp. 42 (1984) 597-600. MR 736455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Mizan Rahman. A simple evaluation of Askey and Wilson's $q$-beta integral . Proc. Amer. Math. Soc. 92 (1984) 413-417. MR 759666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robert L. Lamphere. Elementary proof of a formula of Ramanujan . Proc. Amer. Math. Soc. 91 (1984) 416-420. MR 744641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] D. Kershaw. Some extensions of W. Gautschi's inequalities for the gamma function . Math. Comp. 41 (1983) 607-611. MR 717706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] K. S. Kölbig. On the integral $\smallint \sp{\infty }\sb{0}e\sp{-\mu t}t\sp{\nu -1}\,{\rm log}\sp{m}\,t\,dt$ . Math. Comp. 41 (1983) 171-182. MR 701632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Walter Gautschi. On the convergence behavior of continued fractions with real elements . Math. Comp. 40 (1983) 337-342. MR 679450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Richard Askey. Two integrals of Ramanujan . Proc. Amer. Math. Soc. 85 (1982) 192-194. MR 652440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] W. A. Al-Salam and A. Verma. Some remarks on $q$-beta integral . Proc. Amer. Math. Soc. 85 (1982) 360-362. MR 656102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Francis J. Murray. Formulas for factorial $N$ . Math. Comp. 39 (1982) 655-662. MR 669657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Géza Németh and Magda Zimányi. Polynomial type Pad\'e approximants . Math. Comp. 38 (1982) 553-565. MR 645671.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] V. Belevitch and J. Boersma. On Stieltjes integral transforms involving $\Gamma $-functions . Math. Comp. 38 (1982) 223-226. MR 637300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] George E. Andrews and Richard Askey. Another $q$-extension of the beta function . Proc. Amer. Math. Soc. 81 (1981) 97-100. MR 589145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Henry E. Fettis. Corrigendum: ``On some trigonometric integrals'' . Math. Comp. 37 (1981) 605. MR 628718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Peter McCullagh. A rapidly convergent series for computing $\psi (z)$ and its derivatives . Math. Comp. 36 (1981) 247-248. MR 595057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Neal Koblitz. $q$-extension of the $p$-adic gamma function . Trans. Amer. Math. Soc. 260 (1980) 449-457. MR 574791.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Henry E. Fettis. On some trigonometric integrals . Math. Comp. 35 (1980) 1325-1329. MR 583510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Kenneth I. Gross, Wayne J. Holman III and Ray A. Kunze. The generalized gamma function, new Hardy spaces, and representations of holomorphic type for the conformal group. Bull. Amer. Math. Soc. 83 (1977) 412-415. MR 0435290.
Abstract, references, and article information   
View Article: PDF

[23] Jack Diamond. The $p$-adic log gamma function and $p$-adic Euler constants . Trans. Amer. Math. Soc. 233 (1977) 321-337. MR 0498503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] N. M. Temme. Uniform asymptotic expansions of the incomplete gamma functions and the incomplete beta function . Math. Comp. 29 (1975) 1109-1114. MR 0387674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1